Journal of Computational Finance

Welcome to Volume 4, Issue 4 of The Journal of Computational Finance. This issue is made up of 4 technical papers: ‘A non-exploding bushy tree technique and its application to the multifactor interest rate market model' by Y. Tang from Goldman & Sachs and J. Lange from Longitude, Inc.; ‘Performance of Dupire's implied diffusion approach under sparse and incomplete data' by Michael L. McIntyre from Carleton University; ‘Exercise boundaries and efficient approximations to American option prices and hedge parameters' by Farid AitSahlia from Financial Engines and Leung Tze Lai from Stanford University; and ‘A new PDE approach for pricing arithmetic average Asian options' by Jan Vecer from Columbia University.

You need to sign in to use this feature. If you don’t have a account, please register for a trial.

Sign in
You are currently on corporate access.

To use this feature you will need an individual account. If you have one already please sign in.

Sign in.

Alternatively you can request an individual account here